Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dizziness, extremely high BP, irritable, irrational. On sedatives, potassium tablets. Treatment?

my husband wasn t feeling well this morning, dizzy and general malaise .. he stopped at the Emergency room on his way to work to discover his BP was 200/100. They gave him a sedative , prescribed potassium tablets ( prescription ) and told him to see his GP within the week. He is still not feeling well, sleeping on the couch right now, and irritable and somewhat irrational. What should I do?
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Your husband seems to have bllod pressure issues , and when you do not take medicine people become restless , agitated and irrational.

high bloood pressure can cause headache and disturbed sleep at night

I would recommend that you take him to your GP and start antihypertensive medicines as sedatives wont help in long term.

Hope this helps.

Take care
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor